MathSciNet Relay Station
MathSciNet bibliographic data
MR2568590 65N06 (76D07 76M20)
Beirão da Veiga, L.; Gyrya, V.; Lipnikov, K.; Manzini, G. Mimetic finite difference method for the Stokes problem on polygonal meshes. J. Comput. Phys. 228 (2009), no. 19, 7215–7232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement